# SDR SWIA202161583

- Difficulty date: August 7, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH SIDE SEAT TRACK GOUGED BETWEEN FS409+48 AND FS409+64.     (C-CHECK RO 10/4/2021)    BLENDED OUT GOUGED AT RH SIDE SEAT TRACK BETWEEN FS409+48 AND FS409+64 REF CRJ 200 SRM 51-12-00. FOUND TO BE OUT OF LIMITS. REMOVED AND INSTALLED NEW FABRICATED SEAT TRACK REF CRJ200 AMM 53-01-11-000-802 AND CRJ200 AMM 53-01-11-400-802.
